# SDR WX0A1900010031794

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 41,316 hours, 26,783 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Heater
- Part number: 24E507009G03
- Part serial: N2008726
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) AT CRUISE AFT FA NOTED LAV G WAS VERY HOT INSIDE SINK AREA WAS VERY HOT TO TOUCH. CABINET BELOW SINK WAS OPENED AND VERY STRONG ELEC BURN SMELL OCUED + CONTINUED ALL THE WAY UNTIL LANDING. FA TOUCHED THE WATER HEATER AND WAS EXTREMELY HOT GALLEY WALL NEXT TO LAV WAS VERY HOT TO THE TOUCH. AFTER LANDING FIREMAN RECORDER 130 ON TH HOT WATER TEMP + 108 ON THE COLD TEMP. FOR REFE, OTHER LAV SHOWED 80 ON THE HOT WATER.  REMOVED AND REPLACED HOT WATER HEATER IN AFT LAV G IAW AMM 38-12-16-000-001-A OPS CHECK GOOD THIS CLEARS MEL 38-10-01A DMI 108557 MX PROCEDURES REVERSED AND INOP PLACARDS REMOVED.
